# SDR M7K2008F00102

- Difficulty date: March 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N850MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4327
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Collective
- Part time: 75 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS HAVING AN AMBER GOVERNOR LIGHT IN FLIGHT.  UPON AC SHUTDOWN, A FAILURE CODE WAS GENERATED INDICATING THE COLLECTIVE POTENTIOMETER WAS DEFECTIVE.  A NEW PART WAS INSTALLED WITH NO FURTHER DEFECT REPORTED.  THIS IS A RECURRING PROBLEM FOR THIS PART THAT HAS EFFECTED THE DISPATCH RELIABILITY FOR THIS MODEL AIRCRAFT.  AS THIS DESIGN HAS SUCH A HIGH FAILURE RATE PERHAPS AN OPTIC DESIGN WITH NO CONTACT WITH A RESISTANCE RIBBON AS WITH THE CURRENT DESIGN SHOULD BE CONSIDERED.  (K)
